# SDR W8PA960006

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Frozen
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, 'A' SYSTEM HYDRAULIC PUMP LIGHT CAME ON.  LOSS OF 'A' SYSTEM HYDRAULICS.  AIR RETURN.  MAINTENANCE FOUND NR 1 ENGINE DRIVEN PUMP FROZEN.  REMOVED AND REPLACED EDP.  (M)
